MAUDE Adverse Event Report: PANORAMIC CORPORATION PANORAMIC X-RAY MODEL PC-1000; PC-1000, PRODUCT CODE: EHD

PANORAMIC CORPORATION PANORAMIC X-RAY MODEL PC-1000; PC-1000, PRODUCT CODE: EHD
Model Number 800724-1
Medical Device Problem Codes Human Factors Issue (2948); Misassembly by Users (3133); Device Handling Problem (3265)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Quality determination: since it was reported to (b)(4) by a certified field technician that an adverse event has happened while the machine was relocated, the mdr will be submitted to fda.It was relocated by an uncertified individual.It was confirmed, however, that no one was injured and that no incident report was filed with the dentist office.
 
Event or Problem Description
On 2017-09-24: a third party technician called in about (b)(4) and stated that office had flooded but not in the room that the machine was in.So they moved the machine and moved it back.The machine makes a loud grinding noise when raising and lowering.There has been a report of sn (b)(4) pc-1000 falling on an office staff member twice.The first time was after the machine was moved out of and back into the room.The second time was after the third party technician serviced the machine and told the office manager, that "even though it is noisy and grinding it is safe to use the machine".The person reporting this situation was staff member (b)(4) and rdh (hygienist) and (b)(4), the office manager.The person that the machine allegedly fell on was staff member (b)(6).(b)(6) was not present at the time of the service visit.Called office to get more information regarding (b)(6) and whether or not their was an injury and could not get to any person due to the office being closed.On 2017-09-29: (b)(4) from (b)(4) confirmed no injury to any staff members during this relocation or after by uncertified technician.Confirmed that no one was hit by the machine or injured in any way and they did not file an internal incident report within (b)(4).Confirmation was made by (b)(4), sales manager, (b)(4) and (b)(4).

Brand Name
PANORAMIC X-RAY MODEL PC-1000
Common Device Name
PC-1000, PRODUCT CODE: EHD
Manufacturer (Section D)
PANORAMIC CORPORATION
4321 goshen road
fort wayne IN 46818
MDR Report Key6945430
Report Number1832462-2017-00011
Device Sequence Number538080
Product Code EHD
UDI-Device Identifier00862309000309
UDI-Public00862309000309
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K870236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Service Personnel
Remedial Action Repair,Inspection,Modification/Adjustment
Type of Report Initial
Report Date (Section B) 10/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Service Personnel
Device Model Number800724-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2017
Initial Report FDA Received Date10/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;